Structural optimization with piece-wise concave cost functionals

G. Rozvany, S. R. Adidam

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

A theorem on a necessary condition for a constrained minimum of piece-wise concave functionals is derived and it is used for obtaining minimum weight solutions for anisotropic cylindrical shells having variable rib depth. Existing methods for plastic optimal design are briefly reviewed.

Original languageEnglish
Pages (from-to)661-677
Number of pages17
JournalInternational Journal of Solids and Structures
Volume8
Issue number5
DOIs
Publication statusPublished - 1972

Fingerprint

Structural optimization
Structural Optimization
functionals
anisotropic shells
Plastics
costs
optimization
cylindrical shells
Cylindrical Shell
Costs
plastics
theorems
Necessary Conditions
Theorem
Optimal design

ASJC Scopus subject areas

  • Mechanical Engineering
  • Mechanics of Materials

Cite this

Structural optimization with piece-wise concave cost functionals. / Rozvany, G.; Adidam, S. R.

In: International Journal of Solids and Structures, Vol. 8, No. 5, 1972, p. 661-677.

Research output: Contribution to journalArticle

@article{c006ae7c07624020a24d5719320b2530,
title = "Structural optimization with piece-wise concave cost functionals",
abstract = "A theorem on a necessary condition for a constrained minimum of piece-wise concave functionals is derived and it is used for obtaining minimum weight solutions for anisotropic cylindrical shells having variable rib depth. Existing methods for plastic optimal design are briefly reviewed.",
author = "G. Rozvany and Adidam, {S. R.}",
year = "1972",
doi = "10.1016/0020-7683(72)90035-2",
language = "English",
volume = "8",
pages = "661--677",
journal = "International Journal of Solids and Structures",
issn = "0020-7683",
publisher = "Elsevier Limited",
number = "5",

}

TY - JOUR

T1 - Structural optimization with piece-wise concave cost functionals

AU - Rozvany, G.

AU - Adidam, S. R.

PY - 1972

Y1 - 1972

N2 - A theorem on a necessary condition for a constrained minimum of piece-wise concave functionals is derived and it is used for obtaining minimum weight solutions for anisotropic cylindrical shells having variable rib depth. Existing methods for plastic optimal design are briefly reviewed.

AB - A theorem on a necessary condition for a constrained minimum of piece-wise concave functionals is derived and it is used for obtaining minimum weight solutions for anisotropic cylindrical shells having variable rib depth. Existing methods for plastic optimal design are briefly reviewed.

UR - http://www.scopus.com/inward/record.url?scp=0015346308&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0015346308&partnerID=8YFLogxK

U2 - 10.1016/0020-7683(72)90035-2

DO - 10.1016/0020-7683(72)90035-2

M3 - Article

AN - SCOPUS:0015346308

VL - 8

SP - 661

EP - 677

JO - International Journal of Solids and Structures

JF - International Journal of Solids and Structures

SN - 0020-7683

IS - 5

ER -